By Topic

Nonbinary Arithmetic AN Codes Using Odd Radix Expressions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Shimada, Ryosaku ; Department of Information Science and Systems Engineering, Faculty of Engineering, Tokushima University ; Ohkura, Y. ; Aoe, J.

Arithmetic AN codes are useful for error correction in both arithmetic operations and digital data transmission. This paper presents a theoretical approach to a new class of nonbinary arithmetic AN codes using symmetric R-ary expressions and Lee-type arithmetic distance.

Published in:

Computers, IEEE Transactions on  (Volume:C-34 ,  Issue: 11 )